MathSciNet Relay Station
MathSciNet bibliographic data
MR1397679 (97e:14024) 14E15 (14B05 14E05)
Bogomolov, Fedor A.; Pantev, Tony G. Weak Hironaka theorem. Math. Res. Lett. 3 (1996), no. 3, 299–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement